CSpace
A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions
Chen, BT; Xiu, NH
1999-10-19
Source PublicationSIAM JOURNAL ON OPTIMIZATION
ISSN1052-6234
Volume9Issue:3Pages:605-623
AbstractA noninterior continuation method is proposed for nonlinear complementarity problems. It improves the noninterior continuation methods recently studied by Burke and Xu [Math. Oper. Res., 23 (1998), pp. 719-734] and Xu [The Global Linear Convergence of an Infeasible Non-Interior Path-following Algorithm for Complementarity Problems with Uniform P-functions, Preprint, Department of Mathematics, University of Washington, Seattle, 1996]; the interior point neighborhood technique is extended to a broader class of smoothing functions introduced by Chen and Mangasarian [Comput. Optim. Appl., 5 (1996), pp. 97-138]. The method is shown to be globally linearly convergent following the methodology established by Burke and Xu. In addition, a local acceleration step is added to the method so that it is also locally quadratically convergent under suitable assumptions.
Keywordnonlinear complementarity problem continuation method smoothing function global linear convergence local quadratic convergence
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000083146400003
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:107[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14883
Collection中国科学院数学与系统科学研究院
Affiliation1.Washington State Univ, Dept Management & Syst, Pullman, WA 99164 USA
2.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, BT,Xiu, NH. A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions[J]. SIAM JOURNAL ON OPTIMIZATION,1999,9(3):605-623.
APA Chen, BT,&Xiu, NH.(1999).A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions.SIAM JOURNAL ON OPTIMIZATION,9(3),605-623.
MLA Chen, BT,et al."A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions".SIAM JOURNAL ON OPTIMIZATION 9.3(1999):605-623.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, BT]'s Articles
[Xiu, NH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, BT]'s Articles
[Xiu, NH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, BT]'s Articles
[Xiu, NH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.